Stochastic ignition of a distributed reacting system
Doklady Akademii Nauk, Tome 327 (1992) no. 2, pp. 214-218
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_327_2_a8,
author = {S. P. Fedotov},
title = {Stochastic ignition of a distributed reacting system},
journal = {Doklady Akademii Nauk},
pages = {214--218},
year = {1992},
volume = {327},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_327_2_a8/}
}
S. P. Fedotov. Stochastic ignition of a distributed reacting system. Doklady Akademii Nauk, Tome 327 (1992) no. 2, pp. 214-218. http://geodesic.mathdoc.fr/item/DAN_1992_327_2_a8/